Bivariate Dunkl Analogue of Stancu Type q-Szász–Mirakjan–Kantorovich Operators and Rate of Convergence

  • Mohd. AhasanEmail author
Research Paper
Part of the following topical collections:
  1. Mathematics


In the present paper, we prove some results on rate of convergence for Dunkl analogue of Stancu type q-Szász–Mirakjan–Kantorovich operators in terms of second-order modulus of continuity and Lipschitz functions. Further, we construct the bivariate extension of these operators and obtain some approximation results.


q-Integers q-Exponential functions q-Hypergeometric functions Szász operators Dunkl analogue of Stancu type q-Szász–Mirakjan–Kantorovich operators Modulus of continuity Lipschitz functions Peetre’s K-functional 

Mathematics Subject Classification

Primary 41A25 41A36 Secondary 33C45 



The author would like to thank the reviewers for their useful suggestions which improved the present paper.


  1. Acar T, Mohiuddine SA, Mursaleen M (2018a) Approximation by (p, q)-Baskakov–Durrmeyer–Stancu operators. Complex Anal Oper Theory 12:1453–1468MathSciNetCrossRefGoogle Scholar
  2. Acar T, Aral A, Mohiuddine SA (2018b) Approximation by bivariate (p, q)-Bernstein–Kantorovich operators. Iran J Sci Technol Trans Sci 42:655–662MathSciNetCrossRefGoogle Scholar
  3. Acar T, Aral A, Mursaleen M (2018c) Approximation by Baskakov–Durrmeyer operators based on (p, q)-integers. Math Slovaca 68(4):897–906MathSciNetCrossRefGoogle Scholar
  4. Bernstein SN (1912) Démonstration du théorème de Weierstrass fondée sur le calcul des probabilités. Commun Soc Math Kharkow 2(13):1–2zbMATHGoogle Scholar
  5. Bin Jebreen H, Mursaleen M, Ahasan M (2019) On the convergence of Lupaş (p, q)-Bernstein operators via contraction principle. J Inequal Appl 2019:34MathSciNetCrossRefGoogle Scholar
  6. Cheikh YB, Gaied M, Zaghouani A (2014) q-Dunkl-classical q-Hermite type polynomials. Georgian Math J 21(2):125–137MathSciNetzbMATHGoogle Scholar
  7. Ciupa A (1995) A class of integral Favard–Szász type operators. Stud Univ Babeş-Bolyai Math 40(1):39–47MathSciNetzbMATHGoogle Scholar
  8. İçöz G, Çekim B (2015) Dunkl generalization of Szász operators via q-calculus. J Inequal Appl 2015:284CrossRefGoogle Scholar
  9. İçöz G, Çekim B (2016) Stancu-type generalization of Dunkl analogue of Szász–Kantorovich operators. Math Methods Appl Sci 39(7):1803–1810MathSciNetCrossRefGoogle Scholar
  10. Khan A, Sharma V (2018) Statistical approximation by (p, q)-analogue of Bernstein–Stancu operators. Azerbaijan J Math 8(2):100–121MathSciNetzbMATHGoogle Scholar
  11. Khan K, Lobiyal DK, Kilicman A (2019) Bézier curves and surfaces based on modified Bernstein polynomials. Azerbaijan J Math 9(1):3–21MathSciNetzbMATHGoogle Scholar
  12. Korovkin PP (1953) Convergence of linear positive operators in the spaces of continuous functions. Dokl Akad Nauk SSSR (NS) 90:961–964 (in Russian)MathSciNetGoogle Scholar
  13. Lupaş A (1987) A q-analogue of the Bernstein operator. In: Seminar on numerical and statistical calculus, vol 9. University of Cluj-Napoca, pp 85–92Google Scholar
  14. Mohiuddine SA, Acar T, Alotaibi A (2017) Construction of a new family of Bernstein–Kantorovich operators. Math Methods Appl Sci 40:7749–7759MathSciNetCrossRefGoogle Scholar
  15. Mohiuddine SA, Acar T, Alotaibi A (2018) Durrmeyer type (p, q)-Baskakov operators preserving linear functions. J Math Inequal 12(4):961–973MathSciNetCrossRefGoogle Scholar
  16. Mursaleen M, Ahasan M (2018) The Dunkl generalization of Stancu type q-Szász–Mirakjan–Kantorovich operators and some approximation results. Carpathian J Math 34(3):363–370MathSciNetGoogle Scholar
  17. Mursaleen M, Ansari KJ (2017) Approximation of q-Stancu–Beta operators which preserve \(x^{2}\). Bull Malays Math Sci Soc 40(4):1479–1491MathSciNetCrossRefGoogle Scholar
  18. Mursaleen M, Khan A (2013) Generalized q-Bernstein–Schurer operators and some approximation theorems. J Funct Spaces Appl 2013, 719834MathSciNetCrossRefGoogle Scholar
  19. Mursaleen M, Khan T (2017) On approximation by Stancu type Jakimovski–Leviatan–Durrmeyer operators. Azerbaijan J Math 7(1):16–26MathSciNetzbMATHGoogle Scholar
  20. Mursaleen M, Nasiruzzaman Md (2018) Approximation of modified Jakimovski–Leviatan–Beta type operators. Constr Math Anal 1(2):88–98Google Scholar
  21. Mursaleen M, Khan F, Khan A (2015a) Approximation properties for modified q-Bernstein–Kantorovich operators. Numer Funct Anal Optim 36(9):1178–1197MathSciNetCrossRefGoogle Scholar
  22. Mursaleen M, Khan F, Khan A (2015b) Approximation properties for King’s type modified q-Bernstein–Kantorovich operators. Math Methods Appl Sci 38:5242–5252MathSciNetCrossRefGoogle Scholar
  23. Mursaleen M, Rahman S, Alotaibi A (2016a) Dunkl generalization of q-Szász–Mirakjan Kantorovich operators which preserve some test functions. J Inequal Appl 2016(1):317CrossRefGoogle Scholar
  24. Mursaleen M, Khan F, Khan A (2016b) Approximation by (p, q)-Lorentz polynomials on a compact disk. Complex Anal Oper Theory 10(8):1725–1740MathSciNetCrossRefGoogle Scholar
  25. Rosenblum M (1994) Generalized Hermite polynomials and the Bose-like oscillator calculus. Oper Theory Adv Appl 73:369–396MathSciNetzbMATHGoogle Scholar
  26. Srivastava HM, Mursaleen M, Alotaibi A, Nasiruzzaman Md, Al-Abied AAH (2017) Some approximation results involving the q-Szász–Mirakjan–Kantrovich type operators via Dunkl’s generalization. Math Methods Appl Sci 40(15):5437–5452MathSciNetCrossRefGoogle Scholar
  27. Srivastava HM, Özgerand F, Mohiuddine SA (2019) Construction of Stancu-type Bernstein operators based on Bézier bases with shape parameter \(\lambda \). Symmetry 11:316. CrossRefzbMATHGoogle Scholar
  28. Sucu S (2014) Dunkl analogue of Szász operators. Appl Math Comput 244:42–48MathSciNetzbMATHGoogle Scholar
  29. Szász O (1950) Generalization of S. Bernstein’s polynomials to the infinite interval. J Res Natl Bur Stand 45:239–245MathSciNetCrossRefGoogle Scholar
  30. Ulusoy U, Acar T (2016) q-Voronovskaya type theorems for q-Baskakov operators. Math Methods Appl Sci 39(12):3391–3401MathSciNetCrossRefGoogle Scholar

Copyright information

© Shiraz University 2019

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations